# SDR TRBA2010010

- Difficulty date: March 12, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 533
- Aircraft time: 21,016 hours, 23,658 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

APPROACH INTO LAW FLAPS WOULD NOT GO TO 30 DEGREES; FLAPS BETWEEN 15 DEGREES AND 30 DEGREES.  RETURNED TO DEPARTURE.  R & R FLAP POSITION INDICATOR IAW JIC NR 27-55-81, BLED FLAP VALVE BLOCK, OPS CHECK GOOD.
